Equations of motion of nonlinear nonholonomic systems with variable masses
Portugaliae mathematica, Tome 45 (1988) no. 1, pp. 49-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Poincaré formalism, motion of dynamical systems with variable masses, nonholonomic constraints, Gauss's principle
@article{PORMA_1988__45_1_115607,
author = {Ghori, Q.K.},
title = {Equations of motion of nonlinear nonholonomic systems with variable masses},
journal = {Portugaliae mathematica},
pages = {49--58},
year = {1988},
volume = {45},
number = {1},
mrnumber = {0952797},
zbl = {0647.70016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1988__45_1_115607/}
}
Ghori, Q.K. Equations of motion of nonlinear nonholonomic systems with variable masses. Portugaliae mathematica, Tome 45 (1988) no. 1, pp. 49-58. http://geodesic.mathdoc.fr/item/PORMA_1988__45_1_115607/